Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS Albuquerque, NM

June 8, 2015Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2015, 6:37 PM MDT for Harding County, Union County, New Mexico. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 6:37 PM MDT (00:37 UTC)
Expired
Jun 8, 2015, 7:15 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 165 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:38 PM MDTTSTM WND DMG13 E Gladstone, NM4 INCH DIAMETER LIVE TREE LIMBS SNAPPED.
Jun 8, 6:38 PM MDTTSTM WND DMG13 E Gladstone, NM4 INCH DIAMETER TREE LIMBS SNAPPED.
Jun 8, 6:38 PM MDTHAIL 113 E Gladstone, NM
Jun 8, 6:51 PM MDTHAIL 1.511 E Gladstone, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
2026 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS55 KABQ 090037
SVRABQ
NMC021-059-090115-
/O.NEW.KABQ.SV.W.0142.150609T0037Z-150609T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
  NORTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 715 PM MDT

* AT 637 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
  GLADSTONE...OR 33 MILES WEST OF CLAYTON...MOVING SOUTH AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BUEYEROS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE 
IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3592 10383 3634 10385 3637 10365 3602 10354
TIME...MOT...LOC 0037Z 344DEG 24KT 3627 10374 

HAIL...1.00IN
WIND...60MPH

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 5:34 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 8, 5:34 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT MON JUN 8 2015

.AVIATION...
00Z TAF CYCLE
UPPER RIDGE TO BUILD OVER NEW MEXICO NEXT 24 HOURS WITH GENEROUS
SUBTROPICAL MOISTURE SEEPING INTO IT. DRY AIR AND GENERALLY
SHOWER FREE AREA OVER NW NM AT 00Z WILL PERSIST UNTIL AROUND
09/15Z BEFORE BEING OVERCOME BY INCREASING MOISTURE. CONVECTION
FROM THE CENTRAL MT CHAIN EASTWARD SHOULD DIMINISH AFT 05Z BUT
ISOLD SEVERE TSTMS WITH LARGE HAIL ARE POSSIBLE. BRIEF MVFR
CIGS/VSBYS WITH GUSTS TO 40KT POSSIBLE WITH ANY STORM. AREAS OF
SHOWERS AND POSSIBLY MFVR CIGS OVER NE AND E CENTRAL NM INDICATED
BY SHORT TERM MODELS 09/06Z-13Z.

&&

.PREV DISCUSSION...337 PM MDT MON JUN 8 2015...
.SYNOPSIS...
UNSETTLED WEATHER WILL REMAIN OVER NORTHERN AND CENTRAL NEW MEXICO
THROUGH THE NEXT SEVERAL DAYS. TROPICAL MOISTURE WILL FLOW
NORTHWARD AND SHIFT THE FOCUS FOR WET STORMS FROM THE EAST
TONIGHT TO WESTERN AND NORTHERN AREAS TUESDAY THROUGH WEDNESDAY.
DRIER AIR WILL LESSEN THUNDERSTORM COVERAGE ON THURSDAY AND FRIDAY
AND KEEP THE FOCUS FOR STORMS ACROSS THE FAR NORTH AND EAST. A
TROUGH OF LOW PRESSURE WILL REMAIN OVER THE CENTRAL AND SOUTHERN
ROCKIES INTO THE WEEKEND AND KEEP THE ATMOSPHERE DESTABILIZED
DURING THE AFTERNOONS AND EVENINGS.

&&

.DISCUSSION...
STORMS ARE FIRING UP ON QUE ALONG THE EAST SLOPES OF THE CENTRAL
MTNS. MESOSCALE MODELS SHOW THE HIGHEST CONCENTRATION OF ACTIVITY
MOVING OFF TO THE EAST AND IMPACTING THE EASTERN
PLAINS...ESPECIALLY EAST CENTRAL AND SE PLAINS. UPPED POPS ACROSS
THOSE AREAS. DRIER AIR WILL KEEP CONVECTION TO A MINIMUM ACROSS
THE FOUR CORNERS AND NORTH CENTRAL MTNS. ADJUSTED POPS LOWER IN
THOSE AREAS. SOME OF THE STORMS WILL CONTAIN HEAVY RAIN AND CANT
RULE OUT LOCALIZED HYDRO IMPACTS DUE TO ANTECEDENT MOIST
CONDITIONS. NOT EXPECTING WIDESPREAD ENOUGH ACTIVITY FOR A SHORT
FUSE FLASH FLOOD WATCH.

THE MOISTURE COMBINATION OF TROPICAL STORM BLANCA AND THE SIERRA
MADRE OCCIDENTAL WILL CONTINUE TO FLOW NORTHWARD OVER THE FORECAST
AREA. WESTERN/CENTRAL AREAS WILL SEE THE BENEFITS DURING THE NEXT
24 TO 48 HRS. BASED ON THE UPPER HIGH POSITION AND ASSOCIATED
STEERING FLOW...CONVECTION WILL BE MUCH MORE LIMITED ACROSS THE
EASTERN PLAINS. THUS BUMPED UP POPS ALONG THE CONTINENTAL DIVIDE
TUESDAY/TUESDAY NIGHT AND REDUCED POPS ACROSS THE
EAST...ESPECIALLY EAST CENTRAL AND SOUTHEAST AREAS. STORMS
CONTAINING HEAVY RAIN WILL BE FOUND ACROSS THE WESTERN AND
NORTHERN MTNS. AREA OF CONCERN AS FAR AS HYDROLOGIC RESPONSE WILL
BE FOUND ACROSS SAN JUAN/RIO ARRIBA/SANDOVAL AND TAOS COUNTIES.
SOME OF THE STREAMS NEAR THE COLORADO BORDER ARE NEAR BANKFULL DUE
TO PREVIOUS RAIN/SNOW MELT. MODELS SEEM TO BE PRETTY CONSISTENT
WITH SHOWING THE HIGHEST QPF POTENTIAL ACROSS THE FAR NORTH ON
WEDNESDAY. DRIER AIR ALOFT SHOULD INFILTRATE SOUTHERN AREAS DURING
THE DAY ON WEDNESDAY.

THURSDAY APPEARS TO BE A DOWN DAY IN TERMS OF CONVECTION AS THE
CLOSED LOW ORIGINALLY OFF THE BAJA AND SOUTHERN CALIFORNIA COASTS
ESTABLISHES ITSELF OVER THE GREAT BASIN. DRIER AIR ALOFT WILL
CONTINUE TO INFILTRATE THE AREA FROM SW TO NE. THE MOST UNSETTLED
AREA SHOULD BE FOUND ACROSS THE FOUR CORNERS REGION. SIMILAR
PATTERN ON FRIDAY AS THE UPPER LOW MOVES FURTHER EAST. THIS WILL
SPREAD DEEPER ATMOSPHERIC INSTABILITY FURTHER SOUTH AND EAST.
SUSPECT THE DRYLINE WILL SHARPEN ENOUGH BY FRIDAY TO PROMOTE
ISOLATED STRONG TO PERHAPS EVEN SEVERE STORMS ACROSS THE EAST.
HEAVY RAIN POTENTIAL WOULD REMAIN ACROSS THE NORTHERN TIER DURING
THIS PERIOD.

A BAGGY TROUGH IS PROJECTED BY BOTH THE ECMWF AND GFS TO HANG OUT
OVER THE SOUTHERN/CENTRAL ROCKIES DURING THE WEEKEND. HIGH
TEMPERATURES WOULD REMAIN BELOW NORMAL AND THE ATMOSPHERE WOULD
DESTABILIZE IN THE FORM OF SCATTERED SHOWERS AND THUNDERSTORMS.
ORGANIZED STORM ACTIVITY IN TERMS OF STRONG TO SEVERE WOULD MOST
LIKELY REDUCE DUE TO THE LACK OF STRONGER WINDS ALOFT.

50

&&

.FIRE WEATHER...
AS REMNANT MOISTURE FROM FORMER HURRICANE BLANCA
MOVES NORTHWARD THROUGH AZ TUESDAY AND NNE ACROSS THE FOUR CORNERS
AREA TUESDAY NIGHT...AN UNSEASONABLY RICH PLUME OF SUBTROPICAL
MOISTURE WILL STREAM NORTHWARD OVER NM CAUSING AN UPTICK IN SHOWER
AND THUNDERSTORM COVERAGE ACROSS CENTRAL AND WESTERN AREAS.
ACCORDING TO THE GFS...PRECIPITABLE WATER VALUES WILL INCREASE TO
BETWEEN .88 AND 1.25 INCHES TUESDAY. LOCATIONS ALONG AND W OF THE
CONTINENTAL DIVIDE WILL RUN THE RISK OF EXCESSIVE RAINFALL WITH THE
POTENTIAL FOR FLASH FLOODING...ESPECIALLY IN AND BELOW BURN SCARS.

PRECIPITABLE WATER VALUES SHOULD FALL 0.10 TO 0.25 OF AN INCH ON
WEDNESDAY AS DRIER AIR...WRAPPING AROUND A WEAKENING LOW PRESSURE
SYSTEM OVER THE GREAT BASIN...BEGINS TO MOVE OVER NM FROM THE WEST.
NONETHELESS...SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED
OVER NORTHERN AREAS WITH SPOTTIER ACTIVITY FARTHER SOUTH. THE DRIER
AIR WILL FURTHER OVERSPREAD THE FORECAST AREA THURSDAY WITH A
NOTABLE DOWNTICK IN CONVECTION AREAWIDE.

THE LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL SHIFT SLOWLY EAST
NORTHEASTWARD ACROSS THE CENTRAL AND NORTHERN ROCKIES DURING THE END
OF THE WEEK. FAVORING NORTHERN AREAS FOR SHOWERS AND STORMS...EXCEPT
FOR SOME DRY LINE ACTIVITY ACROSS THE PLAINS.

A SECONDARY AND VERY SLOW MOVING UPPER TROUGH IN NW FLOW ALOFT WILL
AMPLIFY OVER THE DESERT SW DURING THE LATTER HALF OF THE WEEKEND
DRAWING A MOIST SOUTHEASTERLY RETURN FLOW OVER NM. THIS WILL KEEP
SHOWERS AND THUNDERSTORMS IN THE FORECAST INTO EARLY NEXT WEEK WITH
THE BEST CHANCE OF WETTING PRECIP OVER CENTRAL AND WESTERN AREAS.

OTHERWISE...HIGH TEMPERATURES WILL VARY WITHIN ABOUT 7 DEGREES
EITHER SIDE OF NORMAL UNTIL FRIDAY THROUGH SUNDAY WHEN THEY WILL
TREND BELOW NORMAL AREAWIDE. A LEE TROUGH WILL INDUCE BREEZY TO
WINDY CONDITIONS ACROSS NE AREAS WEDNESDAY AFTERNOON. VENTILATION
WILL BE GOOD OR BETTER FOR THE MOST PART OVER THE NEXT 7
DAYS...EXCEPT FOR A FEW POCKETS OF POOR OVER NW AREAS ON TUESDAY.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 8, 6:13 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
613 AM MDT MON JUN 8 2015

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
613 AM MDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE EAST
HALF OF NEW MEXICO THIS AFTERNOON AND EVENING. THE MAIN THREATS
WILL BE STRONG WINDS AND HAIL. IN ADDITION...LOCALLY HEAVY
THUNDERSTORM RAINFALL MAY LAST LONG ENOUGH AT A FEW LOCATIONS
ACROSS THE EAST HALF OF THE STATE TO CREATE SOME LOCALIZED MINOR
FLOODING OR HEAVY RUNOFF IN URBAN AREAS AS WELL AS ARROYOS AND LOW
WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY
THE NORTHEAST THIRD OF NEW MEXICO TUESDAY AND WEDNESDAY AFTERNOON
AND EVENING. ALSO...LOCALLY HEAVY RAINFALL IS POSSIBLE PRIMARILY
ACROSS WEST AND NORTH CENTRAL NEW MEXICO TUESDAY AND TUESDAY
EVENING...WHICH MAY CAUSE SOME LOCALIZED MINOR FLOODING OR HEAVY
RUNOFF IN URBAN AREAS AS WELL AS ARROYOS AND LOW WATER CROSSINGS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
EASTERN NEW MEXICO FOR THE RISK OF LARGE HAIL AND STRONG THUNDERSTORM
WINDS.

43

In the hours before

Special weather statement, Jun 8, 5:06 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT MON JUN 8 2015

NMZ527-082330-
RATON RIDGE/JOHNSON MESA-
506 PM MDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
530 PM MDT...

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAPULIN...OR 8 MILES WEST OF DES MOINES...
MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAPULIN.

&&

LAT...LON 3665 10377 3663 10379 3661 10379 3657 10384
      3658 10385 3656 10386 3655 10387 3653 10401
      3674 10412 3677 10394
TIME...MOT...LOC 2306Z 326DEG 12KT 3671 10398

44
Special weather statement, Jun 8, 5:23 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT MON JUN 8 2015

NMZ529-090015-
NORTHEAST HIGHLANDS-
523 PM MDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
615 PM MDT...

AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF LAS VEGAS...MOVING SOUTHEAST AT 5
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL SAN MIGUEL
COUNTY.

OTHER LOCATIONS AFFECTED INCLUDE LAS VEGAS NATIONAL WILDLIFE REFUGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3556 10518 3567 10507 3560 10488 3542 10507
TIME...MOT...LOC 2323Z 298DEG 5KT 3559 10510

SHOEMAKE
Local storm report, Jun 8, 5:25 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 PM MDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             GRENVILLE               36.59N 103.61W
06/08/2015  E1.00 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502261

44
Special weather statement, Jun 8, 5:29 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT MON JUN 8 2015

NMZ527-090000-
RATON RIDGE/JOHNSON MESA-
529 PM MDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
600 PM MDT...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAPULIN...OR 10 MILES SOUTHWEST OF DES
MOINES...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.

&&

LAT...LON 3664 10378 3662 10379 3661 10378 3660 10380
      3656 10379 3658 10385 3655 10387 3651 10385
      3650 10387 3651 10390 3650 10392 3649 10401
      3669 10409 3676 10393
TIME...MOT...LOC 2329Z 326DEG 12KT 3666 10398

44
Special weather statement, Jun 8, 6:00 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT MON JUN 8 2015

NMZ530-090030-
UNION COUNTY-
600 PM MDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
630 PM MDT...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GRENVILLE...OR 18 MILES
SOUTH OF DES MOINES...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.

&&

LAT...LON 3630 10358 3623 10383 3650 10391 3650 10387
      3651 10385 3655 10387 3658 10385 3656 10381
      3656 10379 3660 10380 3661 10379 3662 10377
TIME...MOT...LOC 0000Z 324DEG 21KT 3650 10379

SHOEMAKE
Local storm report, Jun 8, 6:34 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             DES MOINES              36.76N 103.83W
06/08/2015  E1.00 INCH       UNION              NM   SHAVE

&&

EVENT NUMBER ABQ1502262

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:00 PM MDTSpecial Weather StatementABQUnion30 min
Jun 8, 6:12 PM MDTSevere Thunderstorm WarningABQUnion63 min
Jun 8, 6:15 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jun 8, 7:01 PM MDTSpecial Weather StatementABQQuay29 min
Jun 8, 7:13 PM MDTSevere Thunderstorm WarningABQHarding, Union47 min
Jun 8, 7:37 PM MDTAreal Flood AdvisoryABQHarding, Union113 min
Jun 8, 7:59 PM MDTSpecial Weather StatementABQQuay31 min
Jun 8, 8:01 PM MDTSpecial Weather StatementABQHarding44 min
Jun 8, 8:43 PM MDTSpecial Weather StatementABQHarding47 min
Jun 8, 9:16 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union119 min
Jun 9, 2:39 PM MDTAreal Flood AdvisoryABQSanta Fe81 min
Jun 9, 3:54 PM MDTFlash Flood WatchABQ12 hr
Jun 9, 3:57 PM MDTSpecial Weather StatementABQ33 min
Jun 9, 4:35 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel115 min
Jun 9, 5:04 PM MDTFlash Flood WarningABQGuadalupe, San Miguel116 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.